| Model Number |
8881882712 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
11/09/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported after administration of heparin subcutaneous, the nurse closed the safety shield using the thumb method.The rn was aware the shield engaged, but the shield disengaged, came back exposing the needle, and the nurse was stuck.The nurse reported to employee health and needle stick protocol was followed.The site of the needle stick was cleaned and labs were obtained on the patient.All the patients tests were negative and no follow up is scheduled for the nurse at this time.